MathSciNet Relay Station
MathSciNet bibliographic data
MR2527526 (2010g:47122) 47H10 (26A15 26A46 47H09 54H25)
Jachymski, Jacek Remarks on contractive conditions of integral type. Nonlinear Anal. 71 (2009), no. 3-4, 1073–1081.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement